The Annals of Mathematical Statistics

A Uniform Operator Ergodic Theorem

E. M. Klimko

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1126-1129.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697625

Digital Object Identifier
doi:10.1214/aoms/1177697625

Mathematical Reviews number (MathSciNet)
MR242245

Zentralblatt MATH identifier
0184.40201

JSTOR
links.jstor.org

Citation

Klimko, E. M. A Uniform Operator Ergodic Theorem. Ann. Math. Statist. 40 (1969), no. 3, 1126--1129. doi:10.1214/aoms/1177697625. https://projecteuclid.org/euclid.aoms/1177697625


Export citation